We survey a number of important results concerning aggregation of dynamic, stochastic relations. We do not aim at a comprehensive review; instead, we focus heavily on the results collected in Forni and Lippi [Forni, M., Lippi, M., 1997. Aggregation and the Microfoundations of Dynamic Macroeconomics. Oxford University Press, Oxford]. We argue that the representative-agent assumption is misleading and the microfoundation of dynamic macroeconomics should be based on explicit modeling of heterogeneity across agents. An unpleasant aspect of this modeling strategy is that macroeconomic implications of micro theory are difficult to obtain. However, difficulties are reduced by large number results. Moreover, puzzling implications of existing theories could be reconciled with empirical evidence on macro data. © 1999 Elsevier Science S.A. All rights reserved

Aggregation of Linear Dynamic Microeconomic Models / Forni, Mario; Lippi, M.. - In: JOURNAL OF MATHEMATICAL ECONOMICS. - ISSN 0304-4068. - STAMPA. - 31(1999), pp. 131-158.

Aggregation of Linear Dynamic Microeconomic Models

FORNI, Mario;
1999

Abstract

We survey a number of important results concerning aggregation of dynamic, stochastic relations. We do not aim at a comprehensive review; instead, we focus heavily on the results collected in Forni and Lippi [Forni, M., Lippi, M., 1997. Aggregation and the Microfoundations of Dynamic Macroeconomics. Oxford University Press, Oxford]. We argue that the representative-agent assumption is misleading and the microfoundation of dynamic macroeconomics should be based on explicit modeling of heterogeneity across agents. An unpleasant aspect of this modeling strategy is that macroeconomic implications of micro theory are difficult to obtain. However, difficulties are reduced by large number results. Moreover, puzzling implications of existing theories could be reconciled with empirical evidence on macro data. © 1999 Elsevier Science S.A. All rights reserved
31
131
158
Aggregation of Linear Dynamic Microeconomic Models / Forni, Mario; Lippi, M.. - In: JOURNAL OF MATHEMATICAL ECONOMICS. - ISSN 0304-4068. - STAMPA. - 31(1999), pp. 131-158.
Forni, Mario; Lippi, M.
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11380/452072
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 20
  • ???jsp.display-item.citation.isi??? 17
social impact